MathSciNet Relay Station
MathSciNet bibliographic data
MR2231623 (2007h:47083) 47H05 (26B25 47H04)
Simons, Stephen Dualized and scaled Fitzpatrick functions. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2983–2987 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement